• 00Days

Why?

Chlorella is a very relevant microalgae worldwide with a growing interest in Europe. Martinus Willem Beijerinck (1851-1931), a Dutch microbiologist was the first to identify and describe Chlorella but the industrial production started in Japan in 1964. Currently more than 25 companies produce Chlorella in Europe with different growth technologies and applications. C. vulgaris has a long history of use as a food source and contains a unique and diverse composition of functional macro- and micro-nutrients including proteins. Chlorella vulgaris is a green unicellular microalgae with biological and pharmacological properties important for human health. C. vulgaris has a long history of use as a food source and contains a unique and diverse composition of functional macro- and micro-nutrients including proteins, omega-3 polyunsaturated fatty acids, polysaccharides, vitamins and minerals. Clinical trials have suggested that supplementation with C. vulgaris can ameliorate amelioration hyperlipidemia and hyperglycemia, and protect against oxidative stress, cancer and chronic obstructive pulmonary disease.

Concept programme

CONCEPT PROGRAMME

Day 1 – September 14 – The past and present – science and technology 

14.00 Opening – Webinar welcome and EABA presentation (10 min) – Jean-Paul Cadoret (EABA President)

14.10 Aim and framework of this Conference by the Chair (5 min) – Jörg Ullmann (Conference Chair)

14.15 The Chlorella Science and technology. Jörg Ullmann (Roquette Klötze, Germany)

The Chorella Taxonomy

15.00 Review of the taxonomic revision of Chlorella and consequences for its food uses in Europe. Hélène Marfaing (CEVA, France) 

15.20 N-glycans sort out the taxonomic chaos of microalgae. Reka Mocsai (BOKU, Austria)

15.40 Round table and debate about Chlorella taxonomy

16.00 Break

Stand out Chlorella research topics

16.10 Multi-omics reveals mechanisms of complete resistance to extreme illumination in a desert alga. Haim Trebes (Germany)

16.30 (Para)Chlorella for production of deuterated starch and neutral lipids. Katerina Bisova (The Czech Academy of Sciences)

16.50 Chlorella and the algal-bacterial mutualism. Deepak Rawat (University of Delhi / UCL London)

17.10 Chlorophyll-deficient mutants of Chlorella vulgaris as feedstocks for novel foods. Lisa Schüler (U. Algarve, Portugal)

17.30 The optimization challenges of Chlorella fermentation. Bruno Ferreira (Biotrend SA, Portugal)

17.40 Break

Chlorella Patent status 

18.00 Chlorella patente analytics. Anabela Carvalho (Patentree, Portugal)

18.20 Panel Discussion debate (20 mins) about ‘Science and technology opportunities for Chlorella in Europe’ with all speakers 

18.40 Closure Jean-Paul Cadoret

End of the first day

*  *  *

Day 2 – September 15  – the Chlorella business in Europe

13.30 Opening – Webinar welcome (5 min) – Jean-Paul Cadoret (EABA President)

13.35 Summary about the first day of the Conference by the Chair (10 min) – Jörg Ullmann (Conference Chair)

Presentation from Chlorella production companies – emerging players

13.45 Algenuity (UK). Andrew Spicer 

14.00 Phyox (Croacia). Dražen Breglec

14.15 German algae cooperative (DAG) (Germany). tbc

14.30 LLDC (France). René-Jean Guillard 

14.45 Break

Presentation from Chlorella production companies – established players

15.00 Trebon Chlorella (Czech Republic). Jiří Masojídek

15.15 Roquette Klötze (Germany). Jörg Ullmann 

15.30 Allmicroalgae (Portugal). Joana Laranjeira Silva

15.45 Biorea (France). Olivier Chavanes 

16.00 Aliga Microalgae (Denmark). David Erlandsson 

16.15 Duplaco (The Netherlands). Marcel Oogink 

16.30 Phycom (The Netherlands). Christiaan Stumphius 

16.45 Daesang (The Netherlands / South Korea). Seongjoon Kang

17.00 Break

Chlorella Market status 

17.15 Meticulous Research Market Report (India). Apurva Deshpande for Khushal Bombe

17.45 Panel discussion debate (30 mins) about ‘Business opportunities for Chlorella in Europe’ with all speakers 

18.15 Closure Jean-Paul Cadoret

End of the conference

 

 

Fees:
€ 300 regular
€ 235 for EABA members
50% increase for tickets booked within the last 10 days.

No VAT is charged. Payment per credit card or Ideal. Invoice provided.

When you need an invoice to make a bank transfer, fill out all details in the registration form and send a mail to info@algaeworkshops.org. The invoice can be prepared by the organisers. Please note: all payments have to be made before the start of the webinar.

Click on the button below to register. You’ll be redirected to the registration page https://www.aanmelder.nl/124296. This page will open in a new window.

Jörg Ullmann (Roquette Klotze)

Speakers

Media partner

Check out our other events

contact us

Email us at info@algaeworkshops.org, or fill in the form below.